STABLE SELF-SIMILAR BLOW-UP FOR A FAMILY OF NONLOCAL TRANSPORT EQUATIONS

Tarek M. Elgindi, Tej-eddine Ghoul, Nader Masmoudi

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a family of nonlocal problems that model the effects of transport and vortex stretching in the incompressible Euler equations. Using modulation techniques, we establish stable self-similar blow-up near a family of known self-similar blow-up solutions.

Original languageEnglish (US)
Pages (from-to)891-908
Number of pages18
JournalAnalysis and PDE
Volume14
Issue number3
DOIs
StatePublished - 2021

Keywords

  • 1-dimensional models
  • Euler equation
  • singularity

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'STABLE SELF-SIMILAR BLOW-UP FOR A FAMILY OF NONLOCAL TRANSPORT EQUATIONS'. Together they form a unique fingerprint.

Cite this